# SDR CA020515008

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Swivel
- Condition: Leaking
- Location: Rt Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION, IT WAS NOTICED THAT THE LOWER RT BRAKE SWIVEL FITTING WAS LEAKING BREAK FLUID. THE PART WAS REPLACED WITH NEW.
